Jump to content



Photo

Weaning Off My Last 2Mg


  • Please log in to reply
71 replies to this topic

#61 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 1,444 posts
  • LocationLondon, UK

Posted 17 February 2019 - 01:45 PM

The textbook symptoms there Vin as you say... and how I feel for you. It really gets you down when you are held in its grips and nothing it seems will aid you. You know it so well, but it is the concentration that you give it, that makes it worse. I wish there was something I could tell you outside of my own empathy for the situation.
 
I too went through a week of bad anger. I didn't believe that was possible from my incredibly passive persona - but it would seem anything is possible on these meds.
 
Regarding the hyperacusis, the pain would be explained away by the fact that pain thresholds are generally decreased during withdrawal in many people. Tinnitus is also worsened, so one down, all down! Think logically insomuch that it will abate just as it has come on.
 
I am surprised Hat didn't use his magic words here (time and patience), but as you have already been through so much, the point would seem almost moot at this juncture!
 
Hang in there Vin...

#62 KathyInFL

KathyInFL

    Best Friend

  • Site Supporter
  • 318 posts

Posted 17 February 2019 - 02:26 PM

Vinpin, you will make it! Just take it easy and if you don't feel like working out, stay in bed! I am staying away from people too, "luckily" I'm unemployed and don't have to deal with work and people there.  I have some anger, but I try to ignore it, it's not easy, especially while driving. I think I was angrier when on the C. I try to count to 10 before saying some things. LOL

 

I am trying all different supplements, I don't know if any are helping. Maybe they are helping Amazon's bottom line?  :rolleyes:


#63 Vinpin

Vinpin

    Advanced Member

  • Site Supporter
  • 64 posts

Posted 17 February 2019 - 03:07 PM

Hi FH,

 

Thanks for your quick response. I was hoping someone would reach out.

 

My "go to" medicines for are the chewable Dramamine (2 at a time) and my Alprazolam (2 a day instead of my normal one a day) during these times. This time, because the aches & pains are exacerbated by soreness from the extra-hard workout, I added Aleve (2 tablets). That's it - the only other things I've done is not wearing my hearing aids (so that voices/noise is not as sharp, to ease the Hyperacusis), and sleep (just woke up from 3 hour "nap").

 

Is it this bad at the very end quite often? Could it be even worse when I make the step to 2 beads a day, then 1 bead a day, and so on???? How can my body be reacting so drastically to tiny, minute drops - is that typical?

 

-V


#64 Vinpin

Vinpin

    Advanced Member

  • Site Supporter
  • 64 posts

Posted 17 February 2019 - 03:18 PM

Thanks IUN & Kathy - your kind words mean a lot too.

 

Yes, I know all about "time and patience" - and that's helped in the past, but not this time. I guess, because I've hit one full year of weaning, that I'm completely fed up that even a full year is not enough time.

 

I've also been very bitter that not just Cymbalta, but all recent SSRIs & SSNI's, have been approved for the market by the FDA before completing Phase IV of a full clinical trial (am I right about this, FH???). The FDA is supposed to protect us from situations like this, and in my eyes, they have failed us miserably.......Additionally, at the very least, Eli Lilly should put some money toward informing us on how to manage the withdrawal process. Instead, we all have to figure it out for ourselves ........ a few choice four-letter words come to mind, just thinking about these occurrences....

 

-Vinpin


#65 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 9,312 posts
  • LocationMissouri

Posted 17 February 2019 - 04:05 PM

Very typical VINPIN

Your nerves are already sensitive to the past drops. It takes synapses up to 2 years to fully recover so the further you go the more you suffer.

I would suggest that you consider 100 mg of Suntheanine up to 4 times a day, 500 mg NAC/day and/or 500 mg 2 times a day Lion's Mane Mushroom extract. The Suntheanine would be my first choice if I had to go through it again (God forbid).

I don't know if they finished Phase IV on Cymbalta or not. I know they didn't on Prozac.

#66 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 1,444 posts
  • LocationLondon, UK

Posted 17 February 2019 - 04:34 PM

I knew it wouldn't be long before the Lion's Mane came out!! But it certainly seems to have helped in these cases. Given what we have read about the NAC, I would be inclined to try that first. If Vin is feeling a bit low, then I would be concerned that theanine would exacerbate this - even though I can see it aiding with the anger issues.Tough call.

 

Regarding the drops... 3 beads to 2 is a drop of 33%. No different to 40mg from 60mg. Hence the reason for going slow at the end. Doctors think linearly, which is why we end up with so many problems when withdrawing. 

 

No pharma's are concerned about withdrawal. Once they have done their 2 weeks weening off, that is their commitment taken care of in the eyes of the FDA, NICE etc. There is no money in it, so why should they. It would be like me helping a client look for a new hosting company. Wouldn't happen.


#67 KathyInFL

KathyInFL

    Best Friend

  • Site Supporter
  • 318 posts

Posted 17 February 2019 - 06:04 PM

You all will think I'm crazy (crazier??) but I went from 4 beads in November to 2 beads in December and then I stopped. I didn't really feel any different than how I've felt since approximately September. Remember, I did wean for almost 2 years.  

 

I am going to order the other supplements that are mentioned above. Amazon needs more of my money. 

 

I still think Eli Lilly would make a few billion more $$ if they invented a drug that allowed people to get off C easily. Maybe I'm just dreaming.


#68 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 1,444 posts
  • LocationLondon, UK

Posted 17 February 2019 - 06:23 PM

...that would be admitting to the poor unsuspecting public that it is an SOB to withdraw from :)


#69 Vinpin

Vinpin

    Advanced Member

  • Site Supporter
  • 64 posts

Posted 17 February 2019 - 11:32 PM

Thanks all for more great info. B)

 

I am actually feeling a bit better tonight ..... I need to accept that sleep is my greatest ally, and I should lower my expectations in terms of both my exercise regimen and moving on with the things I want to do (mosaics, app building, etc.). I just need to muster up some more patience, I suppose  .......

 

FH: I think I will try the Suntheanine. Is this a good one to buy???:

 

https://www.amazon.c...way&sr=8-6&th=1


#70 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 9,312 posts
  • LocationMissouri

Posted 18 February 2019 - 10:23 AM

Not too impressed. The Suntheanine part is ok but it contains high amounts of sugar which is of course a stimulant, also xylitol, a natural sugar substitute, artificial flavorings which some have their own health concerns. These additives are mostly there for taste because it is chewable.

I would recommend …

https://www.amazon.c...PDKIKX0DER&th=1

and avoid the additives.

IUN, any comments?

#71 Vinpin

Vinpin

    Advanced Member

  • Site Supporter
  • 64 posts

Posted 18 February 2019 - 11:32 AM

FH: Thanks so much for your recommendation! :D :D :D

 

Just for reference purposes for "passer-bys" on this thread ..... I do think working out hard and pushing your body to its limits is NOT a good idea during withdrawal. I love my elliptical and stair-master exercises in the gym .... but I'm starting to realize I need to go much easier the first week or so after a bead drop. And of course, I need to go easier when I have even a hint of downturn in my symptoms other times as well.

 

-VinPin


#72 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 1,444 posts
  • LocationLondon, UK

Posted 18 February 2019 - 03:30 PM

Agree with Hat on this one, especially as blood glucose levels will rise to a degree from theanine without the extra sugar. Not sure whether it also might stimulate the digestion process, thus depleting concentrated levels of theanine. Either way, better to avoid.

 

Also agree with Vin - light exercise only!! You will burn yourself out just like I have over last 9 days of car work.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users